# SDR ASAA11510189

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,724 hours, 5,459 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: 6493930270
- Condition: Cut
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FWD SUMP MAGNETIC CHIP DETECTOR LEAKING 1 DROP PER MINUTE ON NR 2 ENGINE.  REMOVED NR 2 ENG FWD SUMP MCD PER MM 79 21 05 FOUND CUT O-RING.  REPLACED O-RING AND RE-INSTALLED MCD PER MM 79 21 05 400 804 F00.  MOTORED ENG TO POSITIVE PRESSURE VERIFIED LEAK STOPPED.  OK FOR SERVICE.
